# SDR UPS96220751

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FUSELAGE SKIN BS 1085 BETWEEN STR 12L AND BL AREA PAINT STRIPPED IAW MM 51-20-1, AREA REINSPECTED FOUND TO BE CORRODED AND DAMAGED.  SKIN AT BS 1080 TO 1160 BETWEEN S10L & S14L DERIVETED IAW SRM 51-30-2, SKIN PANEL REPAIRED IAW SRS EO 96-30-004.
